MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INSPIRE MODEL 4340 RESPIRATORY SENSING LEAD

INSPIRE MEDICAL SYSTEMS INSPIRE MODEL 4340 RESPIRATORY SENSING LEAD
Model Number 4340
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
At the time of the revision surgery, the lead was replaced to restore therapy, not to address or prevent suspected patient injury.However, upon entering the space, the surgeon found that the distal sensor tip was severed and had migrated to the pleura.Surgeon was able to retrieve the sensor tip.Upon conclusion of root cause analysis on (b)(6) 2024, we found that the distal sensor tip had separated from the lead body, exposing the patient to the risk of injury from possible sense lead migration.The revision surgery addressed the risk and the issue is now resolved.

Brand Name
INSPIRE MODEL 4340 RESPIRATORY SENSING LEAD
Common Device Name
INSPIRE MODEL 4340 RESPIRATORY SENSING LEAD
Manufacturer (Section D)
INSPIRE MEDICAL SYSTEMS
5500 wayzata blvd.
suite 1600
golden valley MN 55416
Manufacturer (Section G)
INSPIRE MEDICAL SYSTEMS
5500 wayzata blvd.
suite 1600
golden valley MN 55416
Manufacturer Contact
vang yang
5500 wayzata blvd.
suite 1600
golden valley, MN 55416
7632057970
MDR Report Key20929024
Report Number3007666314-2024-00610
Device Sequence Number20116100
Product Code MNQ
UDI-Device Identifier10855728005632
UDI-Public10855728005632
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4340
Device Catalogue Number900-009-002
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2024
Initial Report FDA Received Date12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown